Back
 JAMP  Vol.3 No.7 , July 2015
Category of Attractor and Its Application
Abstract: In this paper, we provide a new approach to study the geometry of attractor. By applying category, we investigate the relationship between attractor and its attraction basin. In a complete metric space, we prove that the categories of attractor and its attraction basin are always equal. Then we apply this result to both autonomous and non-autonomous systems, and obtain a number of corresponding results.
Cite this paper: Wei, J. , Li, Y. and Li, M. (2015) Category of Attractor and Its Application. Journal of Applied Mathematics and Physics, 3, 725-729. doi: 10.4236/jamp.2015.37086.
References

[1]   Kapitanski, L. and Rodnianski, I. (2000) Shape and Morse Theory of Attractors. Communications on Pure and Applied Mathematics, 53, 218-242. http://dx.doi.org/10.1002/(SICI)1097-0312(200002)53:2<218::AID-CPA2>3.0.CO;2-W

[2]   Li, D.S. (2010) Morse Theory of Attractors for Infinite Dimensional Dynamical Systems via Lyapunov Functions. arXiv:1003.0305v1 [math.DS] 1 Mar 2010. http://arxiv.org/pdf/1003.0305.pdf

[3]   Abergel, F. (1990) Existence and Finite Dimensionality of the Global Attractor for Evolution Equations on Unbounded Domains. Journal of Differential Equations, 83, 85-108. http://dx.doi.org/10.1016/0022-0396(90)90070-6

[4]   Temam, R. (1998) Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York.

[5]   Zhong, C. and Niu, W. (2010) On the Index of the Global Attractor for a Class of p-Laplacian Equations. Nonlinear Analysis, 73, 3698-3704. http://dx.doi.org/10.1016/j.na.2010.07.022

[6]   Chang, K.C. (2005) Methods in Nonlinear Analysis. Springer-Verlag, Berlin Heidelberg.

[7]   Vandembroucq, L. (2002) Fibrewise Suspension and Lusternik-Schnirelmann Category. To-pology, 41, 1239-1258. http://dx.doi.org/10.1016/S0040-9383(02)00007-1

[8]   Oprea, J. and Walsh, J. (2002) Quotient Maps, Group Actions and Lusternik-Schnirelmann Category. Topology and its Applications, 117, 285-305. http://dx.doi.org/10.1016/S0166-8641(01)00021-9

[9]   Carvalho, A.N., Langa, J.A. and Robinson, J.C. (2012) Attractors for Infinite Dimensional Non-autonomous Dynamical Systems. Springer-Verlag, New York.

 
 
Top